# SDR ABXA20230516108

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 272T133813
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 IN HAECO AMERICAS C21 MAINTENANCE CHECK. HAECO NR 22798 - LH HAND REAR SPAR HYD LINE SUPPORT FOR CLAMP BLOCK IS CORRODED.REMOVED AND REPLACED -13 BRKT IAW BAC DWG 272T1338 REV "A". SUPPORT FABRICATED PER BAC DWG 272T1338 REV "A"
